Alert archive / Nebraska / Red Flag Warnings in 2008
Red Flag Warning 1, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Apr 14, 2008, 3:21 PM CDT. It took effect at Apr 14, 2008, 8:39 PM CDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2008, 3:21 PM CDT (20:21 UTC)
- In effect from
- Apr 14, 2008, 8:39 PM CDT
- Expired
- Apr 15, 2008, 8:00 PM CDT
- In force
- 23 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KCYS 142021 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 221 PM MDT MON APR 14 2008 ...WINDY...WARM...WINDY AND DRY WEATHER WILL BE OVER MUCH OF THE WESTERN NEBRASKA PANHANDLE TUESDAY AFTERNOON... .GUSTY SOUTHWESTERLY WINDS ARE EXPECTED TO DEVELOP OVER THE REGION TUESDAY AHEAD OF A COLD FRONT THAT WILL MOVE ACROSS TUESDAY EVENING. AHEAD OF THE FRONT WARM TEMPERATURES AND DRY CONDITIONS WILL EXIST. THE COMBINATION OF THESE FACTORS ALONG WITH DRY FUELS WILL PRODUCE A THREAT OF RAPID FIRE SPREAD OVER THE WESTERN NEBRASKA PANHANDLE TUESDAY AFTERNOON. NEZ200-202-151200- /O.UPG.KCYS.FW.A.0001.080415T1700Z-080416T0000Z/ /O.NEW.KCYS.FW.W.0001.080415T1800Z-080416T0000Z/ NEBRASKA NATIONAL FOREST AND THE OGALLALA NATIONAL GRASSLANDS- SCOTTSBLUFF NATIONAL MONUMENT AND THE WILDCAT HILLS OF WESTERN NEBRASKA- 221 PM MDT MON APR 14 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. TEMPERATURES WILL BECOME WARM BY LATE TUESDAY MORNING AND TUESDAY AFTERNOON OVER THE WESTERN NEBRASKA PANHANDLE. IN ADDITION... MINIMUM RELATIVE HUMIDITIES WILL BE AROUND 15 PERCENT DURING THAT TIME WHILE GUSTY SOUTHWEST WINDS DEVELOP BY NOONTIME. THE COMBINATION WILL INCREASE THE THREAT OF OUTDOOR FIRES BEING ABLE TO SPREAD RAPIDLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
4 follow-up statements
000 WWUS85 KCYS 150139 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 739 PM MDT MON APR 14 2008 ...WINDY...UNSEASONABLY WARM...AND VERY DRY WEATHER WILL OCCUR OVER MUCH OF THE WESTERN NEBRASKA PANHANDLE AND PORTIONS OF SOUTHEAST WYOMING TUESDAY AFTERNOON... .GUSTY SOUTHWEST WINDS ARE EXPECTED TO DEVELOP OVER THE REGION TUESDAY AHEAD OF A COLD FRONT THAT WILL CROSS THE AREA TUESDAY EVENING. AHEAD OF THE FRONT...WARM TEMPERATURES AND DRY CONDITIONS WILL EXIST. THE COMBINATION OF THESE FACTORS ALONG WITH DRY FUELS IN THE WARNING AREA WILL PRODUCE A THREAT OF RAPID FIRE SPREAD TUESDAY AFTERNOON. WYZ291-151200- /O.EXB.KCYS.FW.W.0001.080415T1800Z-080416T0100Z/ EAST-CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES- 739 PM MDT MON APR 14 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM MDT TUESDAY. TEMPERATURES WILL BECOME WARM BY LATE TUESDAY MORNING AND TUESDAY AFTERNOON OVER CONVERSE COUNTY...AND EVEN WARMER ACROSS NIOBRARA COUNTY. IN ADDITION...MINIMUM RELATIVE HUMIDITIES WILL BE AT OR BELOW 15 PERCENT DURING THAT TIME WHILE GUSTY SOUTHWEST WINDS DEVELOP BY NOONTIME. THIS COMBINATION WILL INCREASE THE THREAT OF OUTDOOR FIRES BEING ABLE TO SPREAD RAPIDLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NEZ200-202-151200- /O.EXT.KCYS.FW.W.0001.080415T1800Z-080416T0100Z/ NEBRASKA NATIONAL FOREST AND THE OGALLALA NATIONAL GRASSLANDS- SCOTTSBLUFF NATIONAL MONUMENT AND THE WILDCAT HILLS OF WESTERN NEBRASKA- 739 PM MDT MON APR 14 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM MDT TUESDAY... THE RED FLAG WARNING IS NOW IN EFFECT FROM 12 PM TO 7 PM MDT TUESDAY. TEMPERATURES WILL BECOME WARM BY LATE TUESDAY MORNING AND TUESDAY AFTERNOON OVER THE WESTERN NEBRASKA PANHANDLE. IN ADDITION...MINIMUM RELATIVE HUMIDITIES WILL BE AT OR BELOW 15 PERCENT DURING THAT TIME WHILE GUSTY SOUTHWEST WINDS DEVELOP BY NOONTIME. THIS COMBINATION WILL INCREASE THE THREAT OF OUTDOOR FIRES BEING ABLE TO SPREAD RAPIDLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ SOWKO
000 WWUS85 KCYS 151050 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 450 AM MDT TUE APR 15 2008 ...WINDY...UNSEASONABLY WARM...AND VERY DRY WEATHER WILL OCCUR OVER MUCH OF THE WESTERN NEBRASKA PANHANDLE AND PORTIONS OF SOUTHEAST WYOMING TUESDAY AFTERNOON... .GUSTY SOUTHWEST WINDS ARE EXPECTED TO DEVELOP OVER THE REGION BY THIS AFTERNOON AHEAD OF A COLD FRONT THAT WILL CROSS THE AREA TUESDAY EVENING. AHEAD OF THE FRONT...WARM TEMPERATURES AND DRY CONDITIONS WILL EXIST. THE COMBINATION OF THESE FACTORS ALONG WITH DRY FUELS IN THE WARNING AREA WILL PRODUCE A THREAT OF RAPID FIRE SPREAD TUESDAY AFTERNOON. NEZ200-202-WYZ291-160100- /O.CON.KCYS.FW.W.0001.080415T1800Z-080416T0100Z/ NEBRASKA NATIONAL FOREST AND THE OGALLALA NATIONAL GRASSLANDS- SCOTTSBLUFF NATIONAL MONUMENT AND THE WILDCAT HILLS OF WESTERN NEBRASKA-EAST-CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES- 450 AM MDT TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. TEMPERATURES WILL BECOME WARM BY LATE TUESDAY MORNING AND TUESDAY AFTERNOON OVER THE WESTERN NEBRASKA PANHANDLE. IN ADDITION... MINIMUM RELATIVE HUMIDITIES WILL BE AT OR BELOW 15 PERCENT DURING THAT TIME WHILE GUSTY SOUTHWEST WINDS DEVELOP BY NOONTIME. THIS COMBINATION WILL INCREASE THE THREAT OF OUTDOOR FIRES BEING ABLE TO SPREAD RAPIDLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KCYS 151806 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 1206 PM MDT TUE APR 15 2008 ...WINDY...UNSEASONABLY WARM...AND VERY DRY WEATHER IS OCCURRING OVER MUCH OF THE WESTERN NEBRASKA PANHANDLE AND PORTIONS OF SOUTHEAST WYOMING THIS AFTERNOON... .GUSTY SOUTHWEST WINDS HAVE DEVELOPED OVER THE REGION AHEAD OF A COLD FRONT THAT WILL CROSS THE AREA THIS EVENING. AHEAD OF THE FRONT...WARM TEMPERATURES AND DRY CONDITIONS WILL EXIST. THE COMBINATION OF THESE FACTORS ALONG WITH DRY FUELS IN THE WARNING AREA WILL PRODUCE A THREAT OF RAPID FIRE SPREAD TUESDAY AFTERNOON. NEZ200-202-WYZ291-160100- /O.CON.KCYS.FW.W.0001.000000T0000Z-080416T0100Z/ NEBRASKA NATIONAL FOREST AND THE OGALLALA NATIONAL GRASSLANDS- SCOTTSBLUFF NATIONAL MONUMENT AND THE WILDCAT HILLS OF WESTERN NEBRASKA-EAST-CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES- 1206 PM MDT TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. TEMPERATURES WILL REMAIN UNSEASONABLY WARM THROUGH THIS AFTERNOON OVER SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. IN ADDITION...MINIMUM RELATIVE HUMIDITIES WILL BE AROUND 10 PERCENT DURING THAT TIME WHILE GUSTY SOUTHWEST WINDS TO 40 MPH CONTINUE. THIS COMBINATION WILL SIGNIFICANTLY INCREASE THE THREAT OF OUTDOOR FIRES BEING ABLE TO SPREAD RAPIDLY THROUGH DRY FUELS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ SOWKO
000 WWUS85 KCYS 160132 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 734 PM MDT TUE APR 15 2008 ...WEST WINDS WILL CONTINUE TO SLOWLY DIMINISH AND RELATIVE HUMIDITIES WILL SLOWLY INCREASE FOR THE REST OF THE EVENING... .AS SUNSET APPROACHES...THE TEMPERATURES HAVE SLOWLY COOLED FROM THE HIGH READINGS OF MID AFTERNOON. THE RELATIVE HUMIDITIES HAVE LIKEWISE SLOWLY INCREASED AND WINDS HAVE DIMINISHED SOME. THE THREAT FOR RAPID FIRE SPREAD HAS EASED AND WILL CONTINUE TO DO SO THROUGH EARLY TONIGHT. THE RED FLAG WARNING HAS EXPIRED AS OF 7 PM. NEZ200-202-WYZ291-160230- /O.EXP.KCYS.FW.W.0001.000000T0000Z-080416T0100Z/ NEBRASKA NATIONAL FOREST AND THE OGALLALA NATIONAL GRASSLANDS- SCOTTSBLUFF NATIONAL MONUMENT AND THE WILDCAT HILLS OF WESTERN NEBRASKA-EAST-CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES- 734 PM MDT TUE APR 15 2008 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. THE THREAT OF RAPID FIRE SPREAD HAS EASED SOME OVER EASTERN WYOMING AND THE WESTERN NEBRASKA PANHANDLE EARLY THIS EVENING. THE WINDS HAVE SETTLED DOWN SINCE LATE AFTERNOON AND THE RELATIVE HUMIDITIES HAVE SLOWLY INCREASED DURING THAT TIME. A COLD FRONT WILL MOVE ACROSS SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE THIS EVENING. BEHIND THE FRONT WILL BE COOLER TEMPERATURES AND HIGHER RELATIVE HUMIDITIES. HOWEVER...WINDS WILL SHIFT TO THE NORTH AND GUST TO 40 MPH THROUGH EARLY TONIGHT. $$ WEILAND
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Apr 14, 3:00 PM CDT, 21 minutes earlier.
Area forecast discussion, Apr 14, 3:00 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
200 PM MDT MON APR 14 2008
.SHORT TERM...TONIGHT THRU TUESDAY NIGHT... UPPER RIDGE WILL MOVE
EAST OF THE REGION OVERNIGHT WITH INCREASING SW UPPER FLOW SPREADING
OVER THE CWA AHEAD OF UPPER TROF ALONG THE PACIFIC NW. THIS TROUGH
WILL SLOWLY EDGE EASTWARD INTO THE NRN ROCKIES THRU TUESDAY NIGHT
AND SHOULD SPREAD AT LEAST ISOLD RAIN AND SNOW SHOWERS OVER THE WRN
AND NRN PARTS OF THE CWA BY TUESDAY EVENING. WEAK INSTABILITY MAY
ALLOW FOR A FEW WEAK THUNDERSTORMS TUESDAY AFTN IN THIS AREA AS WELL.
OTHERWISE MAIN WEATHER FACTOR WIL BE INCREASING SW WINDS...ESPECIALLY
OVER THE FAVORED AREAS OF CARBON AND ALBANY COUNTIES WHERE SOME
GUSTS AROUND 50 MPH WILL BE POSSIBLE TUESDAY. TEMPERATURES REMAINING
WARM OVER THE CWA TUESDAY AS NICE THERMAL RIDGE BUILDS OVER THE HIGH
PLAINS. SFC COLD FRONT WILL MOVE ACROSS THE CWA TUESDAY EVENING
WITH SOME SHOWERS SPREADING INTO THE PLAINS.
.LONG TERM...WEDNESDAY THROUGH MONDAY.
THE SURFACE COLD FRONT WILL BE WELL SOUTH OF WYOMING AND THE
NEBRASKA PANHANDLE BY WEDNESDAY MORNING...BUT THE UPPER LEVEL
TROUGH WILL CONTINUE TO SLOWLY SHIFT SOUTHEAST ACROSS WYOMING
THROUGH WEDNESDAY NIGHT. EXPECT A MIXTURE OF RAIN AND SNOW SHOWERS
INITIALLY ACROSS LOWER ELEVATIONS WITH A CHANGE OVER TO RAIN
SHOWERS BY MID MORNING. FOR HIGHER ELEVATIONS EXPECT SNOW SHOWERS
THROUGH THE DAY AND EVENING. AT THIS TIME TOTAL SNOW ACCUMULATIONS
OF 3 TO 4 INCHES CAN BE ANTICIPATED IN THE MOUNTAINS. WEDNESDAY
WILL BE MUCH COLDER COMPARED TO TUESDAY...WITH HIGHS IN THE 40S TO
NEAR 50 FOR AREAS EAST OF INTERSTATE 25 AND UPPER 30S FOR AREAS
WEST OF INTERSTATE 25. HOWEVER...TEMPERATURES WILL REBOUND WITH
THE RIDGE BUILDING OVER THE AREA ON THURSDAY THROUGH SATURDAY.
HIGH TEMPERATURES WILL BE IN THE 50S ON THURSDAY WITH WARMING TO THE
LOWER 60S TO LOWER 70S BY SATURDAY. DRY CONDITIONS EXPECTED
BETWEEN THURSDAY THROUGH SATURDAY. SOUTHERLY WINDS WILL INCREASE
ACROSS THE NEBRASKA PANHANDLE WITH SOUTHWESTERLY WINDS ACROSS
SOUTHEAST WYOMING ON SATURDAY AFTERNOON AND EVENING AHEAD OF THE
UPPER LEVEL SYSTEM DEVELOPING OVER THE NORTHWEST UNITED STATES.
RATHER LARGE DIFFERENCES BETWEEN THE GFS AND ECMWF ON THE STRENGTH
AND TRAJECTORY OF THE UPPER LEVEL SYSTEM ON NEXT SUNDAY AND
MONDAY. FOR NOW WILL JUST KEEP A SLIGHT CHANCE OF PRECIPITATION
MAINLY FOR THE MOUNTAINS ON SUNDAY NIGHT AND MONDAY.
&&
.AVIATION...VFR CONDITIONS PREVAILING THRU TUESDAY.
&&
.FIRE WEATHER...WILL UPGRADE FIRE WEATHER WATCH TO RED FLAG WARNING
FOR THE WRN NEBRASKA PANHANDLE TUESDAY AS REQUISITE CONDITIONS
SHOULD BE MET OVER MANY AREAS IN THE AFTERNOON. RELATIVE HUMIDITIES
WILL BE LOW IN THE AFTERNOON ALONG WITH GUSTY WINDS AND DRY FUELS.
ELSEWHERE FUELS IN BETTER SHAPE EXCEPT OVER EAST CENTRAL WYOMING...
BUT RELATIVE HUMIDITIES THERE SHOULD BE JUST HIGH ENOUGH OVERALL.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...RED FLAG WARNING NOON TO 6 PM TUESDAY FOR NEB FIRE WEATHER
ZONES 200 AND 202.
&&
SHORT TERM/AVIATION...RE
LONG TERM....MGHazardous weather outlook, Apr 14, 12:10 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1110 AM MDT MON APR 14 2008 NEZ001>003-019>021-054-055-WYZ059-060-067>070-151200- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-PLATTE-GOSHEN-CHEYENNE FOOTHILLS- PINE BLUFFS- 1110 AM MDT MON APR 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FIRE WEATHER WATCH IS IN EFFECT FROM LATE TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR THE WESTERN NEBRASKA PANHANDLE AS WINDY AND WARM CONDITIONS WILL COMBINE WITH VERY LOW RELATIVE HUMIDITIES TO CAUSE INCREASING FIRE DANGER POTENTIAL. A COLD FRONT MOVING THROUGH THE REGION TUESDAY NIGHT WILL HAVE A FEW SHOWERS AND WEAK THUNDERSTORMS ACCOMPANYING IT. MUCH COOLER TEMPERATURES AND SCATTERED SNOW SHOWERS...MIXED RAIN AND SNOW SHOWERS BELOW 5000 FEET...CAN BE EXPECTED WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ061>066-151200- SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE- LARAMIE VALLEY-LARAMIE RANGE- 1110 AM MDT MON APR 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SOUTHWEST WINDS WILL BE INCREASING LATE TONIGHT OVER MUCH OF CARBON COUNTY AND PARTS OF ALBANY COUNTY. GUSTS TO 50 MPH WILL BE POSSIBLE ESPECIALLY NEAR ARLINGTON AND ELK MOUNTAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG SOUTHWEST WINDS GUSTING TO 55 MPH WILL CONTINUE ON TUESDAY. A FEW SHOWERS AND WEAK THUNDERSTORMS WILL ALSO DEVELOP DURING THE AFTERNOON. SCATTERED RAIN AND SNOW SHOWERS WILL ACCOMPANY A COLD FRONT MOVING THROUGH THE REGION TUESDAY NIGHT. IT WILL BE MUCH COOLER WEDNESDAY AND WEDNESDAY NIGHT WITH SCATTERED AREAS OF LIGHT SNOW CONTINUING. LIGHT SNOW ACCUMULATIONS CAN BE EXPECTED IN THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 5:54 AM CDT | Fire Weather Watch | CYS | 9 hr |
Nearby
Red Flag Warnings in Nebraska, 2008Red Flag Warnings in Wyoming, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.